It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-03-2012, 12:54 PM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Belmont, NH USA
Posts: 5
juliepag HB User
Smile HAD pneumonia but chest is still feeling heavy

Hi everyone,

I had finished up my meds for pneumonia a week ago but my chest is still feeling so heavy and I am moderately weak...sometimes enough to feel very faint. Is it normal to feel this way after a week of finishing meds?

Sunday, I went to church and almost passed out. I had every symptom of angina. I went straight to the hospital and cleared up the heart attack question and any other problems. I had lots of tests and am otherwise fine. I did not have a heart attack. Thank the Lord! I guess I am that weak that even going to church was too much for me. So the question is, "Do others have these same symptoms from having had pneumonia?" My heart was palpitating alot but is fine now. I am under family stress unfortunately. That MUST be an issue towards my health. But I was going numb to my toes and finger tips, sweaty, clamy hands. It really seemed like I was having a heart attack but I wasn't. Those are severe symptoms! I got that weak! How about any of you? Has this ever happened to you?

 
Closed Thread

Tags
coughing, heart attack, palpitations, shortness of breath, weakness



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!